Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Have you ingested the sea water? Please elaborate.
Respected customer, thanks a lot for your input, and thanks again for visiting justanswer.com! A great place where you can find guidance and/or solution from real experts. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. Seawater can't cause so many long-lasting effects. It can cause symptoms in the oral cavity within hours. Your symptoms of coated tongue and dry mouth with an ulcer can be due to recurring fungal infection and you should request your doctor to give you Nyastatin oral drops for it. Till you do that, just use a probiotic daily and take yogurt daily and you will get better. However, I reassure you that these symptoms are neither due to STD nor due to seawater.
I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link, please –